Illinois Journal of Mathematics

The algebraic structure of certain $\Omega$-specta

M. V. Mielke

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 602-607.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051012

Digital Object Identifier
doi:10.1215/ijm/1256051012

Mathematical Reviews number (MathSciNet)
MR0368001

Zentralblatt MATH identifier
0294.55003

Subjects
Primary: 55F20

Citation

Mielke, M. V. The algebraic structure of certain $\Omega$-specta. Illinois J. Math. 18 (1974), no. 4, 602--607. doi:10.1215/ijm/1256051012. https://projecteuclid.org/euclid.ijm/1256051012


Export citation